# SDR DL72S990672

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Engine: Pwa JT8D15
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

NR 1 GEN ON MCO.  ON T/O FROM FLL LOST NR 2 GEN, WAS ABLE TO GET NR 2 GEN BACK ON LINE BUT LOW PRESS LIGHT WAS FLICKERING AND OIL TEMP WAS HIGH.  FOUND OIL LEAK AT COOLER, TIGHTENED LINE.
